# SDR DALA13051200956

- Difficulty date: October 8, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N956DL
- Make and model: Doug MD-88
- Aircraft serial: 49887
- Aircraft time: 62,307 hours, 46,746 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON NR 1 ON INTERSECTION WITH FRAME 1437, ALSO DRILLED HOLES ON SAME LONG STA 1418 AT AFT ACC COMP.  DAMAGE LONGERONS WERE REMOVED NEW LONGERON WERE DRILLED AND ADJUSTED, SPLICE AT STA Y=1418 WAS DRILLED AND ADJUSTED, LONGERONS AND SPLICE WERE TREATED AND PAINTED, WERE INSTALLED IAW SRM 53-02, FIG 18 AND ER/A 517518-14 REV ORIGINAL.
